# SDR 96UAL900678

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Botttle
- Part number: 3490000433
- Condition: Malfunctioned
- Location: Cargo Pit
- Component: Htl/Pac Scie
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FIRE BOTTLE NR 1 INDICATES DISCHARGE.  *S/D*  THE TEMPERATURE COMPENSATING PRESSURE SWITCH INDICATED A DISCHARGE.  THE FIRE BOTTLE WAS REPLACED AND REPRESSURIZED, OPERATIONS CHECK NORMAL.
